MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBE, HVT, 7.5; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL HUDSON ET TUBE, HVT, 7.5; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN048896
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the connector is uncoupling on its own.No report of patient injury or harm reported.Patient condition unknown at time of report.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.After review of two pictures provided by the customer, it was unable to be confirmed failure mode reported as "anesthesia - info not provided".A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
HUDSON ET TUBE, HVT, 7.5
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville 27560
MDR Report Key13385141
Report Number3003898360-2022-00019
Device Sequence Number4858481
Product Code BTR
UDI-Device Identifier14026704616753
UDI-Public14026704616753
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/13/2025
Device Model NumberIPN048896
Device Catalogue Number5-10315
Device Lot Number73A2000232
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2022
Initial Report FDA Received Date01/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown